Steinitz' exchange theorem for infinite bases
Compositio Mathematica, Tome 15 (1962-1964), pp. 113-118.
@article{CM_1962-1964__15__113_0,
     author = {Hughes, N. J. S.},
     title = {Steinitz' exchange theorem for infinite bases},
     journal = {Compositio Mathematica},
     pages = {113--118},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0118.25504},
     mrnumber = {153685},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__113_0/}
}
TY  - JOUR
AU  - Hughes, N. J. S.
TI  - Steinitz' exchange theorem for infinite bases
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 113
EP  - 118
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__113_0/
UR  - https://zbmath.org/?q=an%3A0118.25504
UR  - https://www.ams.org/mathscinet-getitem?mr=153685
LA  - en
ID  - CM_1962-1964__15__113_0
ER  - 
Hughes, N. J. S. Steinitz' exchange theorem for infinite bases. Compositio Mathematica, Tome 15 (1962-1964), pp. 113-118. http://www.numdam.org/item/CM_1962-1964__15__113_0/

A.G. Kurosh Theory of Groups, Vol. 1, Chelsea Publishing Co., New York, 1955. | MR 71422 | Zbl 0064.25104